# SDR SWIA201540982

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR HAS CHAFE DAMAGE ON INTERIOR SIDE AT DOUBLER, LOWER FWD CORNER AREA, C-CHECK, RO 4/2/15, CHAFING DAMAGE IS CONTAINED TO INNER SKIN FILLER FROM PREVIOUS REPAIR AND IS NOT WITHIN LIMITS IAW SRM.  R & R REPAIR FILLER, PN 601R-52-82-016-3 IAW SRM .
